# SDR AALA202206075386

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,989 hours, 26,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757316200500
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE RIGHT WING INBOARD TRAILING EDGE FLAP INBOARD SIDE OF FLAP, STRUT ASSEMBLY - TORSION FOR TRUNNION ASSEMBLY WORN. REPLACED STRUT ASSEMBLY - TORSION FOR TRUNNION ASSEMBLY PER CMM 57-52-23.
